Markus Pflaum
Professor • Ph.D. Universit√§t M√ľnchen, 1995
Math 255

Research Interests:

Topology, Geometric Analysis, Noncommutative Geometry

Research:

Topology, geometry and analysis of stratified spaces; deformation quantization of singular phase spaces; noncommutative geometry and index theory of singular spaces; Hochschild and cyclic homology theory.

Select Publications:

  • On the homology of algebras of Whitney functions on subanalytic sets, (joint with J.P. Brasselet). Ann. Math. 167 no. 1 (2008), 1-52.
  • An algebraic index theorem for orbifolds, (with H. Posthuma and X. Tang). Adv. Math. 210 no. 1 (2007), 83-121.
  • Homology of formal deformations of proper etale Lie groupoids, (joint with N. Neumaier, H. Posthuma and X. Tang). J. Reine Angew. Math. 593 (2006), 117-168.
  • On the deformation quantization of symplectic orbispaces. Diff. Geometry and Appl. 19 (2003), 343-368.
  • Analytic and Geometric Study of Stratified Spaces. Lecture Notes in Mathematics 1768, Springer-Verlag (2001)